| Model Number |
H74939134404010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 03/01/2025 as the exact event date was not reported.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified popliteal artery.A 4mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.During first inflation at 12 atmospheres for 10 seconds, the balloon burst without reaching the burst rated pressure.The balloon was removed over the wire and the procedure was completed with another of the same device.There were no patient complications as a result of this event.